# SDR IPXA2021020165185

- Difficulty date: December 21, 2020
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717019
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLOWER AFT CARGO FLOOR SUPPORT ANGLE IS CORRODED AT STA. 1841 AND BETWEEN X=7 TO X= 43.REPAIRED FLOOR SUPPORT ANGLE AT STA. 1841 AND BETWEEN X= 7 TO X= 43 IAW VT-SAA EA 011-5310-01-A8790 REV. I/R AND UPS EO MD11-5310-79176-A. (MAJOR)
